Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stents implanted, chest and throat tightness, taking medicine. Is this due to stent implant or medicine?

Dear Doctor, I have 3 stents implant on the 10th of March 2012 and after that I frequently get chest tightness and throat tightness. I am taking medications prescribed by the doctor. I have also admitted to the hospital for the second time to investigate the tightness coming on chest and throat areas and tests found nothing. Please let me know whether this is due to medication or stent implant. Will this go away over the period
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Thanks for the query

Chest tightness or feeling of burning chest could be because of aspirin. It wouldnt hurt to be put on antacids like pantaprazole for a while to see if the symptoms improve. Also please get a chest x ray done to rule out any lung issues causing chest tightness. I am glad cardiologist have seen and given it an ok from their side

Answered: Mon, 16 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor